MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.ajoc.2016.06.002

Медицинская библиотека · American journal of ophthalmology case reports · 2016

Chemotherapy-induced anterior necrotising scleritis: A case report.

Makuloluwa Achini K, Khaji Shafiulla, Bile Zahra, Shankar Vikas

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

PURPOSE: We describe a case of anterior necrotising scleritis secondary to Gemcitabine and Carboplatin chemotherapy agents in a patient with metastatic breast cancer, which has not been previously reported.

OBSERVATIONS: A 50-year-old lady with recurrent metastatic breast cancer presented with unilateral subconjunctival haemorrhage secondary to severe thrombocytopenia eight days following palliative chemotherapy in the form of Gemcitabine and Carboplatin. Twelve days following the initial presentation, the subconjunctival haemorrhage had resolved, however there was evidence of anterior necrotising scleritis with anterior chamber reaction and hypotony with choroidal effusion. This resolved with three days of intravenous Methylprednisolone along with topical steroids and the area of necrosis remained stable.

CONCLUSIONS AND

IMPORTANCE

Due to the chronological order of events, we infer a Gemcitabine and Carboplatin-induced anterior necrotising scleritis, which has not been previously reported.

Для цитирования: Makuloluwa Achini K, Khaji Shafiulla, Bile Zahra, Shankar Vikas. Chemotherapy-induced anterior necrotising scleritis: A case report.. American journal of ophthalmology case reports. 2016. DOI: 10.1016/j.ajoc.2016.06.002.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.